Alert archive / Missouri / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 166, NWS Kansas City, MO

June 21, 20195 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 21, 2019, 8:22 AM CDT for 5 counties in Missouri. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2019, 8:22 AM CDT (13:22 UTC)
Expired
Jun 21, 2019, 9:00 AM CDT
In force
38 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, MO, Chariton County, MO, Linn County, MO, Macon County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 160 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 8:34 AM CDTTSTM WND GST 60Marceline, MO.
Jun 21, 8:34 AM CDTTSTM WND GST 60Marceline, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 2:39 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 1.4 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2019-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 454 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2019-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
454 J/kg
Mixed-layer CIN
-559 J/kg
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
-4.6

Open this sounding in Storm Lab

The text

As transmitted.

858 
WUUS53 KEAX 211322
SVREAX
MOC001-041-115-121-211-211400-
/O.NEW.KEAX.SV.W.0166.190621T1322Z-190621T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
822 AM CDT Fri Jun 21 2019

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Northeastern Chariton County in north central Missouri...
  Southwestern Adair County in northeastern Missouri...
  Linn County in north central Missouri...
  Sullivan County in north central Missouri...
  Western Macon County in north central Missouri...

* Until 900 AM CDT.

* At 822 AM CDT, severe thunderstorms were located along a line
  extending from 6 miles east of Galt to near Laclede to 9 miles
  southwest of Marceline, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Brookfield, Marceline, Milan, Green City, Bucklin, Laclede, Callao,
  Linneus, Greencastle, Browning, New Cambria, Purdin, Humphreys,
  Rothville, Ethel, New Boston, Winigan, Wien, Reger and Green
  Castle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3948 9308 3980 9321 4014 9337 4017 9336
      4034 9289 4001 9272 3967 9258
TIME...MOT...LOC 1322Z 239DEG 27KT 4013 9327 3984 9313 3959 9303 

HAIL...1.00IN
WIND...60MPH
 
$$

Barham
1 follow-up statement
424 
WWUS53 KEAX 211345
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
845 AM CDT Fri Jun 21 2019

MOC001-041-115-121-211-211400-
/O.CON.KEAX.SV.W.0166.000000T0000Z-190621T1400Z/
Chariton MO-Adair MO-Linn MO-Sullivan MO-Macon MO-
845 AM CDT Fri Jun 21 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR NORTHEASTERN CHARITON...SOUTHWESTERN ADAIR...EASTERN LINN...
SOUTHEASTERN SULLIVAN AND WESTERN MACON COUNTIES...

At 845 AM CDT, severe thunderstorms were located along a line
extending from Milan to 10 miles north of Bucklin to near Marceline,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Marceline, Milan, Green City, Bucklin, Callao, Greencastle, Browning,
New Cambria, Ethel, New Boston, Winigan, Wien, Reger, Green Castle
and Saint Catherine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3953 9295 3983 9306 4018 9322 4034 9289
      4001 9272 3967 9258
TIME...MOT...LOC 1345Z 239DEG 27KT 4021 9309 3992 9295 3967 9285 

HAIL...1.00IN
WIND...60MPH
 
$$

Barham

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:27 AM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 21, 6:27 AM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
627 AM CDT Fri Jun 21 2019

.Discussion...
Issued at 412 AM CDT FRI JUN 21 2019

Water vapor imagery this morning shows a moderately amplified pattern
in place across the Nation, with a notable trough circulating it's
way through the Pacific Northwest, lead by a shortwave ridge axis
across the Plains States. Surface observations show a lee side low
across eastern Colorado with a warm front extending east along the
Nebraska border before dipping southeast across Missouri. The
southwest flow ahead of the surface low, under the ridge axis,
helped spark a strong complex of storms across eastern Wyoming and
Colorado late Thursday, which has propagated east along and
generally north of the frontal boundary extending east along the
border. Early morning mesoanalysis and storm behavior show that an
elevated mixed layer has advected in south of the frontal boundary,
with the 14C isotherm at 700mb seeming to define the limit the
southward expansion of storms into the moisture feed occurring on
the strong north-south nocturnal 850mb jet. However, the limiting
EML is not advecting as far north across eastern Kansas and
Missouri, where the nocturnal jet has yet to expand to. As a result,
don't see much reason why the convective activity racing east along
the Nebraska/Kansas border early this morning shouldn't make it into
northern Missouri; with a high expectation that the southern end of
the complex will turn southeast as it finds the edge of the EML
and moisture feed, thus expanding into areas as far south as
along and north of the Missouri River.

These morning storms will arrive in an environment with MUCAPE
values in the 2000 to 3000 J/KG range with a broad west to east
0-6KM shear of 35 knots. The complex of storms has had a history
of producing 60 to 70+ MPH winds across southern Nebraska as a
segment along the line surged out ahead, but the current line of
storms (at around 4 AM) is starting to look like it lost some of
the wind punch across eastern Nebraska, which might be a result of
the activity running ever so slightly away from the best
instability and a lightly weaker nocturnal jet. But, current radar
trends do also show the southern edge of the line staring to
organize with the help of the cold pool developing in the wake of
the leading storms, which will bring thunderstorm activity rolling
into areas as far south as Kansas City by sunrise.

Current activity on this southern edge looks to be dominated by
over running moisture advection across the cold pool from the
leading storms; as a result the southern edge is not quite
producing the strong winds that the line did earlier, but is more
of a hail threat from the tall updrafts. That said, the wind
threat may quickly redevelop as the storms reach the Missouri
border, and the nocturnal jet starts pushing more on the back side
of the line. And, none of this even really considers what will
happen as a likely MCV from the leading line of storms overnight
shifts east into Iowa today. As a result, there is an early
morning Severe thunderstorm watch across northern Missouri,
basically north of the east-west sections of the Missouri and
Kansas Rivers this morning, with hail, damaging winds, and
torrential rain possible with flash flooding. Expect the strongest
of the activity to weaken by mid morning with the nocturnal jet
mixing out, but a secondary line of storms in the wake of the
leading activity may then make way east into northern Missouri
later today. However, confidence is not overly high given that
none of the operational or CAM models are doing the best job with
these storms this morning. That said, think the RAP might be onto
something as it keeps some kind of showers and/or thunderstorms
rolling across the region into the afternoon hours as warm air
advection continues to over run either the frontal boundary in
northern Missouri, and/or bump into the side of some kind of MCV
left over from the morning activity. Some of the RAPS advertised
rain may end up just being cloud cover, but have kept some low end
POPs into the afternoon hours.

More convection will be possible this evening as a basic frontal
boundary will likely be wallowing across northern Missouri in the
wake of todays stormy activity. Much of tonight's activity will
depend heavily on antecedent conditions from this morning, but
torrential rain, and hail would be the minimal threats this
evening. Additionally, attention will need payed to Saturday night
into Sunday morning as the trough to the west starts to shift into
the Plains, setting up conditions by Saturday night that can be
best described by; high shear; high instability. Otherwise, we
might get a break from the storms by early next work week, but
then it will just be hot and humid. Welcome to Summer!

&&

.Aviation...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 627 AM CDT FRI JUN 21 2019

A early morning line of thunderstorms is starting to spread across
the Kansas-Missouri state line terminals. Winds ahead of the line
are from the southeast, but will become rather strong and variable
as the line of storms move through. These are strong to possible
severe storms this morning. More activity is possible this
afternoon across northern Missouri, but currently that activity
looks far enough away to not include for the the afternoon or
evening hours, outside of the KSTJ terminal.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Cutter
Aviation...Cutter
Hazardous weather outlook, Jun 21, 4:59 AM CDT, 3 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
459 AM CDT Fri Jun 21 2019

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-221000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
459 AM CDT Fri Jun 21 2019

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Early morning strong to severe thunderstorms will sweep across
 eastern Kansas and northern Missouri, with hail, strong winds, and
 torrential rain as threats. Another round of storms is possible
 later this afternoon and evening across far northern Missouri.

 More detailed information can be
 accessed at... https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

 Multiple rounds of storms are possible through the weekend, with
 more active weather Saturday night and Sunday. By Monday there
 could be 2 to 4 inches of rainfall over the region with some areas
 seeing localized amounts higher than that. This will likely
 aggravate river flooding and may cause some flash flooding issues.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Jun 21, 8:01 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
801 AM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FUNNEL CLOUD     2 S GRANDVIEW           38.86N 94.53W
06/21/2019                   JACKSON            MO   TRAINED SPOTTER

            DELAYED REPORT.

&&

SGA
Special weather statement, Jun 21, 8:02 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
802 AM CDT Fri Jun 21 2019

MOZ001-002-011-012-211345-
Atchison MO-Holt MO-Nodaway MO-Andrew MO-
802 AM CDT Fri Jun 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...HOLT...NODAWAY AND
NORTHWESTERN ANDREW COUNTIES UNTIL 845 AM CDT...

At 802 AM CDT, Doppler radar was tracking a strong thunderstorm over
Rockport, or 8 miles southwest of Tarkio, moving east at 60 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Maryville, Tarkio, Mound City, Rock Port, Fairfax, Burlington
Junction, Hopkins, Maitland, Skidmore, Craig, Rockport, Barnard,
Conception Junction, Bolckow, Graham, Clearmont, Elmo, Pickering, Big
Lake and Braddyville.

This includes Interstate 29 between mile markers 77 and 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Missouri.

LAT...LON 4057 9472 4014 9465 4002 9534 4003 9540
      4006 9542 4007 9539 4012 9539 4018 9548
      4024 9547 4026 9555 4030 9556 4031 9566
      4035 9562 4041 9566 4046 9564 4046 9568
      4051 9568 4054 9565 4059 9569
TIME...MOT...LOC 1302Z 267DEG 53KT 4039 9551
Local storm report, Jun 21, 8:04 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
804 AM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 AM     TSTM WND DMG     RAYMORE                 38.80N 94.45W
06/21/2019                   CASS               MO   BROADCAST MEDIA

            1 TO 2 INCH LIMBS DOWN.

&&

SGA
Local storm report, Jun 21, 8:07 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
807 AM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HAIL             7 W RAYTOWN             38.99N 94.59W
06/21/2019  E1.00 INCH       JACKSON            MO   PUBLIC

&&

SGA
Local storm report, Jun 21, 8:14 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
814 AM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 AM     FLASH FLOOD      1 SSW KANSAS CITY       39.09N 94.59W
06/21/2019                   JACKSON            MO   FIRE DEPT/RESCUE

            WATER RESCUE ONGOING AT 2114 CENTRAL ST.
            KCFD RESPONDING TO/HANDLING MULTIPLE WATER
            RESCUES THROUGHOUT CITY.

&&

32
Local storm report, Jun 21, 8:16 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
816 AM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 AM     TSTM WND GST     CHILLICOTHE             39.79N 93.55W
06/21/2019  M60 MPH          LIVINGSTON         MO   ASOS

&&

SGA

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 4:02 AM CDTSpecial Weather StatementEAXAtchison43 min
Jun 21, 4:43 AM CDTSpecial Weather StatementEAXAndrew, Atchison, Holt, Nodaway47 min
Jun 21, 5:20 AM CDTSpecial Weather StatementEAXAndrew, Nodaway40 min
Jun 21, 5:50 AM CDTSpecial Weather StatementEAXAndrew, Buchanan, DeKalb, Gentry, Worth40 min
Jun 21, 6:02 AM CDTSpecial Weather StatementEAXBuchanan, Platte43 min
Jun 21, 6:07 AM CDTSevere Thunderstorm WarningEAXPlatte23 min
Jun 21, 6:22 AM CDTSpecial Weather StatementEAXBuchanan, Caldwell, Clinton, Daviess, DeKalb, Gentry and 2 more38 min
Jun 21, 6:26 AM CDTSevere Thunderstorm WarningEAXJackson, Platte49 min
Jun 21, 6:28 AM CDTSpecial Weather StatementEAXClay, Platte47 min
Jun 21, 6:41 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte, Ray49 min
Jun 21, 6:51 AM CDTSpecial Weather StatementEAXCaldwell, Clinton, Daviess, Harrison39 min
Jun 21, 7:10 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray35 min
Jun 21, 7:13 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Clay, Daviess, Lafayette and 2 more47 min
Jun 21, 7:26 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte34 min
Jun 21, 7:32 AM CDTAreal Flood AdvisoryEAXClay, Clinton, Jackson, Platte, Ray118 min
Jun 21, 7:32 AM CDTSevere Thunderstorm WarningEAXCass, Jackson28 min
Jun 21, 7:46 AM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Sullivan44 min
Jun 21, 7:47 AM CDTSevere Thunderstorm WarningEAXAtchison28 min
Jun 21, 7:50 AM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Johnson, Lafayette, Ray40 min
Jun 21, 7:56 AM CDTFlash Flood WarningEAXClay, Jackson, Platte, Ray6 hr
Jun 21, 7:56 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Lafayette, Linn, Livingston, Ray and 1 more49 min
Jun 21, 8:02 AM CDTSpecial Weather StatementEAXAtchison, Holt, Nodaway43 min
Jun 21, 8:14 AM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Holt, Nodaway46 min
Jun 21, 8:20 AM CDTFlash Flood WarningEAXCarroll, Chariton, Lafayette, Livingston, Ray, Saline4 hr
Jun 21, 8:26 AM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette49 min
Jun 21, 8:33 AM CDTSevere Thunderstorm WarningEAXBuchanan27 min
Jun 21, 8:35 AM CDTSpecial Weather StatementEAXChariton, Saline40 min
Jun 21, 8:41 AM CDTSpecial Weather StatementEAXPutnam, Schuyler49 min
Jun 21, 8:44 AM CDTSevere Thunderstorm WarningEAXAdair, Chariton, Linn, Macon, Randolph, Sullivan31 min
Jun 21, 8:50 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Gentry, Nodaway40 min
Jun 21, 8:53 AM CDTAreal Flood AdvisoryEAXChariton, Howard, Linn, Macon, Randolph4 hr
Jun 21, 8:57 AM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph, Saline48 min
Jun 21, 8:59 AM CDTRiver Flood WarningEAXBuchanan55 hr
Jun 21, 8:59 AM CDTRiver Flood WarningEAXPlatte4 days
Jun 21, 8:59 AM CDTRiver Flood WarningEAXPlatte4 days
Jun 21, 8:59 AM CDTSevere Thunderstorm WarningEAXBuchanan, Platte31 min
Jun 21, 9:10 AM CDTRiver Flood WarningEAXChariton, Macon4 days
Jun 21, 9:10 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston8 days
Jun 21, 9:14 AM CDTSevere Thunderstorm WarningEAXAdair, Howard, Macon, Randolph31 min
Jun 21, 9:22 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Platte38 min
Jun 21, 9:32 AM CDTSpecial Weather StatementEAXJohnson, Pettis43 min
Jun 21, 9:43 AM CDTAreal Flood AdvisoryEAXCooper, Johnson, Pettis4 hr
Jun 21, 9:52 AM CDTAreal Flood AdvisoryEAXClay, Platte3 hr
Jun 21, 9:56 AM CDTAreal Flood AdvisoryEAXCass, Jackson3 hr
Jun 21, 9:57 AM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Cass, Clay, Clinton, Jackson and 2 more48 min
Jun 21, 10:01 AM CDTSpecial Weather StatementEAXPettis29 min
Jun 21, 10:28 AM CDTSevere Thunderstorm WarningEAXBates, Carroll, Cass, Jackson, Johnson, Lafayette and 1 more47 min
Jun 21, 10:58 AM CDTSevere Thunderstorm WarningEAXBates, Carroll, Chariton, Cooper, Henry, Howard and 4 more47 min
Jun 21, 11:32 AM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Randolph43 min
Jun 21, 11:42 AM CDTSevere Thunderstorm WarningEAXBates, Henry, Pettis48 min
Jun 21, 1:44 PM CDTRiver Flood WarningEAXCooper, Saline6 days
Jun 21, 1:44 PM CDTRiver Flood WarningEAXRay51 hr
Jun 21, 1:44 PM CDTRiver Flood WarningEAXCarroll7 days
Jun 21, 2:20 PM CDTRiver Flood WarningEAXHoward35 hr
Jun 21, 3:37 PM CDTFlash Flood WatchEAXAdair, Andrew, Caldwell, Carroll, Chariton, Daviess and 16 more15 hr
Jun 21, 4:08 PM CDTRiver Flood WarningEAXJohnson, Pettis40 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.